Some Periodicity Criteria for Functional Differential Equations.
Manuscripta mathematica, Tome 23 (1977), pp. 295-318
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1977__23_154523,
author = {Wolfgang Alte},
title = {Some {Periodicity} {Criteria} for {Functional} {Differential} {Equations.}},
journal = {Manuscripta mathematica},
pages = {295--318},
year = {1977},
volume = {23},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MM2_1977__23_154523/}
}
Wolfgang Alte. Some Periodicity Criteria for Functional Differential Equations.. Manuscripta mathematica, Tome 23 (1977), pp. 295-318. http://geodesic.mathdoc.fr/item/MM2_1977__23_154523/